Journal article icon

Journal article

AN EXACTLY SOLVED MODEL WITH A WETTING TRANSITION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01020656
Journal:
JOURNAL OF STATISTICAL PHYSICS More from this journal
Volume:
43
Issue:
3-4
Pages:
621-643
Publication date:
1986-05-01
DOI:
EISSN:
1572-9613
ISSN:
0022-4715
Pubs id:
pubs:24550
UUID:
uuid:f9171ed9-cfc7-4a66-9fe9-0283b79c41df
Local pid:
pubs:24550
Source identifiers:
24550
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP